Are YOU suffering from Generic Wellbutrin - Budeprion? I think I'm going insane and feel out of it?
Question posted by Carla805 on 10 Jan 2010
Last updated on 16 February 2010 by Anonymous
Wellbutrin Budeprion Generic is a Nightmare!!! I can't believe how bad it's become after 4 weeks. I decided to wait to see if the side effects would subside however they actually became worse. I feel out of control, hopeless, not myself, extreme lack of motivation, unable to perform the simplest tasks due to lack of desire. All I do is lay around and try to figure out why I can't get motivated, so very weird and surreal
1. Crying all the time 2. Unable to motivate 3. Unable to sleep 4. Nausea 5. Heart papulations 6. Depression worse 7. Short tempered 8. Anxiety 9. Agitation 10. Bad nightmares 11. Gained 10 pounds in 3 weeks 12. Bad taste in my mouth 12. Did I say I feel worse than ever!!!
Generic should be banned! FDA should pay attention to consumer complaints
I've had good luck with the eon(sandoz) 100mg bupropion SR, and bad luck with the global pharmaceuticals 150mg bupropion XL (yellow pill, looks like teva)
10 Jan 2010
I actually know someone who was on another Generic of Wellbutrin and switched to the one you are currently on and had a lot of the side effects you are describing! I requested to have Bupropion(Watson Manufacturer) the other generic for Wellbutrin, and I have been on it since October and gave it a chance but also have crying breakthroughs and dont feel myself, agitation and anxiety. I have decided to wean off and try something else. It just is not for me. You have given it a chance and I agree that the generic is NOT the same as the brand. If you have anxiety in addition to depression this drug is NOT for you. Good luck with finding something that is right for you!
10 Jan 2010
I hope you are communicating all of this to a capable psychiatrist. Doctors with different specialties might not have the detailed knowledge to understand what is happening to you.
I was taking a Wellbutrin generic made by Teva, and switched to the name brand to better effect. My psychiatrist indicated that Teva as a generic manufacturer for her world of prescriptions created problems in her practice / experience.